Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 10, NWS Wilmington, NC

March 21, 2017Robeson County, North Carolina; Dillon County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Mar 21, 2017, 11:58 PM EDT for Robeson County, North Carolina; Dillon County, South Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2017, 11:58 PM EDT (03:58 UTC)
Expired
Mar 22, 2017, 12:36 AM EDT
In force
38 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Robeson County, NC, Dillon County, SC

The radar

The Wilmington radar (KLTX), 86 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 4.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2017-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2017-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WUUS52 KILM 220358
SVRILM
NCC155-SCC033-220500-
/O.NEW.KILM.SV.W.0010.170322T0358Z-170322T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
1158 PM EDT TUE MAR 21 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Robeson County in southeastern North Carolina...
  Dillon County in northeastern South Carolina...

* Until 100 AM EDT

* At 1158 PM EDT, a severe thunderstorm was located over Bingham, or
  8 miles west of Dillon, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lumberton, Dillon, Pembroke, Fairmont, Maxton, Latta, Rowland, Fair
  Bluff, Lake View, Sellers, Boardman, Fork, Hamer, South Of The
  Border, Hestertown, Robeson Community College, Minturn, Elrod,
  Howellsville and Raemon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3473 7887 3445 7893 3443 7897 3440 7897
      3438 7901 3436 7900 3435 7903 3431 7904
      3428 7909 3429 7917 3428 7919 3427 7931
      3430 7937 3430 7941 3426 7957 3429 7961
      3439 7958 3462 7945 3463 7946 3473 7937
TIME...MOT...LOC 0358Z 267DEG 20KT 3441 7951 

HAIL...1.00IN
WIND...60MPH
 
$$

MBB
1 follow-up statement
103 
WWUS52 KILM 220436
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
1236 AM EDT WED MAR 22 2017

NCC155-SCC033-220446-
/O.CAN.KILM.SV.W.0010.000000T0000Z-170322T0500Z/
Robeson NC-Dillon SC-
1236 AM EDT WED MAR 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR ROBESON AND DILLON COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wilmington.

LAT...LON 3473 7887 3445 7893 3443 7897 3440 7897
      3438 7901 3436 7900 3435 7903 3431 7904
      3428 7909 3429 7917 3428 7919 3427 7931
      3430 7937 3430 7941 3426 7957 3429 7961
      3439 7958 3462 7945 3463 7946 3473 7937
TIME...MOT...LOC 0434Z 267DEG 20KT 3442 7925 

$$

MBB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 10:25 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Mar 21, 10:25 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1025 PM EDT Tue Mar 21 2017

.SYNOPSIS...
A cold front will move through the Carolinas late tonight thru
daybreak Wed, and will be accompanied by scattered showers and
thunderstorms, a few may become strong to severe especially
across the SC forecast area. Cold Canadian high pressure will
build southward from the Great Lakes Wednesday night through
Thursday night, perhaps bringing freezing temperatures to some
inland locations Thu and Fri mornings respectively. The high
will finally move offshore during Friday with a warming trend
expected over the weekend, along with an increasing chance of
showers or thunderstorms late Sunday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 930 PM Tuesday...The main update this evening was
concentrated on the Timing of the shower and thunderstorm
activity affecting and progressing across the ILM CWA. By
midnight, the areas west of the I-95 corridor should see
convection having pushed in from the west. The activity across
western NC is associated with the sfc cold front and weak sfc
low where-as the activity upstream SC and central GA at the
moment, is associated with the dynamics associated with the
potent mid-level s/w trof. The MCS SPC highlighted in their
discussions has materialized. The main southeast thrust
of the strong to severe leading convection will affect east-
south GA and western SC to southern SC. The southwest portions
of the ILM CWA will see the hier potential for strong to
possibly svr convection when compared to the rest of the ILM
CWA. The sfc cold front will slowly drop south across the FA
during the pre-dawn Wed hours and possibly taking a few hrs
after daybreak Wed to exit the ILM CWA. Have used the latest 18Z
blend for hourly sfc temps and dewpoints tonight thru Wed
daytime. The HWO has been updated to highlight possible strong
to severe convection. And to continue the frost or freeze
threat for Thu morning and Fri morning.

Previous......................................................
As of 300 PM Tuesday...Deep northwest flow this afternoon will
persist into the overnight hours. A strong shortwave will move
southeast into the region overnight, with showers and
thunderstorms anticipated ahead of this feature. Surface based
instability will be diminishing before the wave reaches the
area. Forecast soundings and cross sections suggest the lowest
3k-5k ft could be quite stable by the time waning convection
moves into the forecast area, sometime after 01Z. Low level
stability and the lack of any low level jet lessen the potential
for damaging wind associated with convection, but the presence
of elevated CAPE and cold temperatures aloft suggests hail will
be possible, particularly for portions of interior SC. Elevated
instability in this area is highest and the strongest PVA ahead
of the shortwave will be found here. Despite several favorable
factors think overall coverage of strong/severe storms will be
limited. Showers and, for the first part of the overnight
period, thunderstorms will be fairly widespread and most areas
are likely to pick up anywhere from 0.10"-0.25" before the
shortwave exits and the strongest activity moves offshore.

The shortwave drags a cold front across the area overnight
with northerly flow developing early Wed morning as Canadian
high starts building in from the northwest. Low level moisture
will linger into mid-late morning Wed, especially along the
coast but by midday cooler and drier air will be spreading over
the region. Highs will end up a little below climo, upper 50s to
lower 60s. Afternoon temperatures may trend down a little
earlier than usual as cold advection picks up. Cold advection in
the afternoon may also lead to breezy conditions developing
after midday and continuing through sunset.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...The question for this period will
be...how cold will we get? Wed night will experience better CAA
while Thurs night will be the better radiational cooling night.

There will be more of a north to south gradient as high
pressure builds in from the north as the center shifts east
toward the NC/VA coast by Thurs eve and then farther off the
coast by Fri morning. This will generally produce a shift in
winds from the N to the NE by Thurs and around to the E by Thurs
night. The on shore component to the flow will limit the
dewpoint temps from dropping by Thurs evening. Up until then,
there will be plenty of cold and dry air pushing south as high
pressure builds in behind cold front. A deep NW to N flow will
maintain pcp water values below .25 inches through Wed night
into Thurs morning. Dewpoint temps will drop to the teens on our
northern border while the SC coast will see the mid 20s by Thurs
aftn. This cool and dry air mass will set the stage for possible
freezing temps early Thurs morning and possibly again early Fri
morning. 850 temps will start out around 1 to 2 C Wed eve, down
from near 13C early Wed. There will be another gradual drop
through Thurs down to near 0C as ridge begins to sharpen to the
west of area enhancing the CAA. There may be some mid to high
clouds spilling over the ridge in a more westerly flow in the
low to mid levels through Thurs into Thurs night. The timing may
actually act to keep day time high temps slightly lower on
Thurs but may help to keep temps a little warmer Thurs night
across SW to W portions of area.

Overall expect mainly clear skies both Wed and Thurs night with
temps down to 30 to 35 over most of NC Wed night and 35 to 40
over SC and along the coast in brisk northerly winds. Thurs
temps should rebound into the 50s as CAA battles against the
sunshine which may be blocked at times by the clouds. By Thurs
night, mainly clear skies will combine with calm winds to
produce temps possibly near freezing over spots in Pender and
Bladen county while other places should be between 35 and 40
degrees. With such light winds through the lower levels, do not
expect much moisture return Thurs night but dewpoint temps will
make it back up to 30 or so by daybreak Fri in the coldest spots.
This will help temps from plummeting too much Thurs night. Will
hold off on any Freeze Watch for now for Wed night because it
remains very borderline.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 300 AM Tuesday...High pressure off the East Coast should
produce a warming trend through the period. Highs in the 70s and
lows in the 50s are expected through the period. The best chance
of showers or t-storms will probably be late Sunday as a
weakening upper system shears out through the Great Lakes but
drags a ribbon of moisture and modest lift through the
Carolinas. It's getting close to that time of year where
daytime instability could become a large enough factor to pop
some showers or t-storms, and Sunday might be our first bout of
that for the year.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
As of 00Z...VFR conditions will prevail through mid to late this
evening. There-after 2 wx features will combine to produce
possible MVFR/IFR conditions from convection later this evening
and overnight. The 1st feature will be a cold frontal boundary
dropping southward thru the area by daybreak Wed. And the 2nd
feature, a mid-level s/w trof moving ESE and across portions of
the area by mid to late pre-dawn Wed hrs. Low ceilings will
remain possible for atleast several hrs after the CFP along with
light showers or drizzle. By midday, expect VFR conditions as
ceilings further lift as a drier airmass infiltrates the area. A
tightened sfc pg combined with CAA will produce gusty N to NNE
winds at 15 to 25 kt from mid daytime morning Wed thru late
afternoon Wed with the gustiness dissipating after sunset Wed.

Extended outlook...VFR expected through the period. The
exception will be possible MVFR conditions late Sunday due
to a CFP.

&&

.MARINE...
NEAR TERM /THROUGH WEDNESDAY/...
As of 945 PM Tuesday...The timing of the southward moving CFP
across the ILM CWA has been updated to reflect the latest 18Z
model blends and any avbl 00Z guidance. Still looking at the
pre-dawn Wed hours and up to several hrs after daybreak for the
time-line of the cold front dropping across the local waters.
The sfc low that develops on the front will track east along it,
exiting off the south central NC Coast by daybreak Wed.
Winds and sea conditions will temporarily drop just below
SCEC criteria leading up and during the CFP. After FROPA, The
sfc pg will quickly tighten and when combined with excellent
CAA, N to NNE winds will increase to 20 to 25 kt Wed daylight
morning and persist into Wed night. Significant seas at 2 to 4
ft tonight will climb to 4 to 7 ft after the CFP during Wed.
The thunderstorm threat will occur mainly during the pre-dawn
Wed hrs.

Previous....................................................
As of 300 PM Tuesday...Modest southwest flow continues this
afternoon and evening ahead of shortwave and associated surface
cold front dropping in from the northwest. Speeds may briefly
rise into the 15 to 20 kt range just prior to the front
reaching the coast later this evening. Wind speeds will drop
with arrival of the front, becoming west-northwest once it
passes. Initially the gradient behind the front is weak and
offshore flow will be light, but shortly after daybreak Wed
northerly flow will start increasing. Cold advection and tight
gradient could result in north to northeast flow of 20 to 25 kt
developing by Wed afternoon and continuing through the end of
the period. Seas 3 to 5 ft this afternoon may briefly drop to 2
to 4 ft overnight as winds shift and decrease in speed.
Reduction in seas will be short lived with increasing northerly
flow building seas to 4 to 6 ft Wed afternoon. Based on this
have decided to raise a SCA for all zones starting Wed
afternoon and continuing through the end of the period.

SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 300 PM Tuesday...Strong northerly winds will continue
through Wed night into Thurs as high pressure builds south
behind cold front. A Small Craft Advisory will remain in effect
into Thurs afternoon, at which time the winds will diminish.
The center of the high will remain north of the waters as it
shifts east toward the NC/VA border by Thurs night and farther
off shore by Fri morning. This will produce a shift in winds
from N-NE to NE-E through the period. Seas will be up to 5 to 8
ft overnight Wed in N-NE winds up to 25 to 30 kts. Winds and
seas will drop below SCA thresholds by Thurs aftn dropping down
near 3 ft in a light easterly flow by Fri morning.

LONG TERM /FRIDAY THROUGH SATURDAY/...
As of 300 AM Tuesday...Canadian high pressure off the East Coast
will weaken through the period, assuming a position only a bit
farther north than the typical summertime Bermuda High by
Saturday. Light easterly winds Friday should become more
southerly Saturday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...Small Craft Advisory from 2 PM Wednesday to 5 PM EDT Thursday
     for AMZ250-252-254-256.

&&

SYNOPSIS...DCH
NEAR TERM...DCH/III
SHORT TERM...RGZ
LONG TERM...TRA
AVIATION...DCH
Hazardous weather outlook, Mar 21, 11:05 PM EDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
1105 PM EDT Tue Mar 21 2017

NCZ087-096-099-105-107-109-SCZ017-024-033-053-230315-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Dillon-Marion-Inland Horry-
1105 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Isolated strong to severe thunderstorms may affect the area
during the pre-dawn Wednesday hours. The primary concern will be
strong to damaging wind gusts with a secondary concern for hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Frost or freeze conditions are possible Wednesday night and Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ023-032-039-055-230315-
Darlington-Florence-Williamsburg-Inland Georgetown-
1105 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Scattered strong to isolated severe thunderstorms may affect the
area late this evening thru the overnight hours. The primary concern
now will be damaging wind gusts with a secondary concern for hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Frost or freeze conditions are possible Wednesday night and Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ056-230315-
Coastal Georgetown-
1105 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Scattered strong to isolated severe thunderstorms may affect the
area late this evening thru the overnight hours. The primary concern
now will be damaging wind gusts with a secondary concern for hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Frost or freeze conditions are possible Wednesday night and Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-SCZ054-230315-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
1105 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Isolated strong to severe thunderstorms may affect the area
during the pre-dawn Wednesday hours. The primary concern will be
strong to damaging wind gusts with a secondary concern for hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Frost or freeze conditions are possible Wednesday night and Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-230315-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1105 PM EDT Tue Mar 21 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for The adjacent Coastal Waters.

.DAY ONE...Tonight.

An isolated strong to severe thunderstorm may affect the area waters
during the pre-dawn Wed hours. The main concerns will be pea size
hail and wind gusts possibly reaching 25 to 35 kt.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

dch

In the hours before

Local storm report, Mar 21, 11:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1143 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND DMG     REGISTER CROSSROADS     34.27N  80.08W
03/21/2017                   DARLINGTON         SC   DEPT OF HIGHWAYS

            TREE DOWN AT INTERSECTION OF OATES HWY AND INDIAN
            BRANCH RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1700032

LACORTE
Special weather statement, Mar 21, 11:47 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1147 PM EDT TUE MAR 21 2017

NCZ087-SCZ024-220445-
Robeson NC-Dillon SC-
1147 PM EDT TUE MAR 21 2017

...SPECIAL WEATHER STATEMENT FOR ROBESON AND DILLON COUNTIES UNTIL
1245 AM EDT...

At 1147 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mccoll to near Brownsville. Movement was east
at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lumberton, Dillon, Red Springs, Pembroke, Fairmont, Maxton, St.
Pauls, Latta, Rowland, Fair Bluff, Lake View, Boardman, Rex, Hamer,
South Of The Border, Hestertown, Shannon, Buie, Robeson Community
College and Wakulla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

&&

LAT...LON 3490 7894 3467 7881 3457 7886 3450 7885
      3446 7890 3444 7896 3440 7897 3438 7901
      3436 7900 3431 7904 3428 7910 3431 7963
      3462 7945 3464 7946 3477 7933 3481 7935
      3484 7927 3483 7919 3490 7910 3494 7901
TIME...MOT...LOC 0347Z 269DEG 33KT 3465 7952 3439 7955

MBB
Local storm report, Mar 21, 11:49 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1149 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     1 NE LYDIA              34.29N  80.11W
03/21/2017                   DARLINGTON         SC   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN ON US HWY 15 NEAR LYDIA FIRE
            DEPARTMENT. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1700033

LACORTE
Special weather statement, Mar 21, 11:54 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1154 PM EDT TUE MAR 21 2017

SCZ039-055-056-220500-
Coastal Georgetown SC-Williamsburg SC-Inland Georgetown SC-
1154 PM EDT TUE MAR 21 2017

...SPECIAL WEATHER STATEMENT FOR GEORGETOWN AND WILLIAMSBURG COUNTIES
UNTIL 100 AM EDT...

At 1154 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hebron to 8 miles west of Gourdin.
Movement was east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Georgetown, Kingstree, Murrells Inlet, Andrews, Jackson, Hemingway,
Rhems, Cades, Oatland, Nesmith, Indiantown, Sampit, Plantersville,
Outland, Earle, Hebron, Morrisville, Henry, Trio and Warsaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.

&&

LAT...LON 3325 7948 3332 7974 3350 7996 3350 8010
      3372 7998 3377 8000 3382 7991 3389 7986
      3384 7980 3383 7974 3381 7969 3382 7964
      3378 7950 3380 7943 3376 7930 3370 7927
      3370 7918 3357 7910 3357 7901 3321 7943
TIME...MOT...LOC 0354Z 289DEG 34KT 3385 7988 3349 8004

MBB
Local storm report, Mar 21, 11:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1155 PM EDT TUE MAR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND DMG     TREMONT                 34.31N  80.03W
03/21/2017                   DARLINGTON         SC   DEPT OF HIGHWAYS

            TREE DOWN IN ROADWAY AT INTERSECTION OF BETHEL RD AND
            COTTONWOOD DR. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1700034

LACORTE

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 11:47 PM EDTSpecial Weather StatementILMRobeson58 min
Mar 22, 12:11 AM EDTSpecial Weather StatementILMColumbus64 min
Mar 22, 1:02 AM EDTSpecial Weather StatementILMBladen, Columbus43 min
Mar 22, 1:35 AM EDTSpecial Weather StatementILMPender25 min
Mar 22, 3:25 AM EDTFreeze WatchILMBladen, Pender12 hr
Mar 22, 3:14 PM EDTFreeze WarningILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson17 hr
Mar 21, 11:11 PM EDTSevere Thunderstorm WarningILMDarlington, Florence, Marlboro66 min
Mar 21, 11:54 PM EDTSpecial Weather StatementILMGeorgetown, Williamsburg66 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.